Cookies?
Library Header Image
LSE Research Online LSE Library Services

Non-parametric estimation of multi-factor Heath Jarrow Morton term structure models

Jeffrey, Andrew and Kristensen, Dennis and Linton, Oliver and Nguyen, Thong and Phillips, Peter C. B. (2004) Non-parametric estimation of multi-factor Heath Jarrow Morton term structure models. Journal of Financial Econometrics, 2 (2). pp. 251-289. ISSN 1479-8409

Full text not available from this repository.
Identification Number: 10.1093/jjfinec/nbh010
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1472

Actions (login required)

View Item View Item